| Model Number |
1002817 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient faced an event where the cannula was bent and resulted in hyperglycemia resolved by infusion set change on (b)(6)2026.
Additional Manufacturer Narrative
Mdr (b)(4)/ initial 4 of 4
e1:name: tandem
country: united states of america
street: 11045 roselle street
city: san diego
state: california
zip code: 92121
based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.